# SDR QXEA0201657

- Difficulty date: October 5, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Fractured
- Location: Nr 9 Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NEW RIVET IN NR 9 SEAT TRACK HAS FRACTURED BUCKTAIL AT APPROXIMATELY X598.0. REPAIRED IAW DHC-8 SRM 51-40-00, PAGE 1.
